i take 300 mg. welbutrin a day,150 mg inthe morning ,150 at night.Cani reduced my dosage to 150 without hurting myself?I was taking 150 mg a day and increase it to 300,no different effects,going back to 150 mg a day. will that cause any ill effects.?As of three weeks i have felt no change.the first dose of 150 help and i thought adding 150 mg would help .it's the same.There's nothing left to detail from me.
Hello steele65. I would be a bit carefull in reducing the dose. It can effect your mood in as much as though your increase showed no difference, a decrease can possibly be felt. Irritabilty, anxiety, severe mood swings are common when reducing. I would go with your doctors advice, opinion. Regards pledge
Why do you want to reduce your Wellbutrin dosage? This is a drug about which you must talk to your Dr before making changes on your own. What you're doing could be very dangerous and could effect your body's seizure threshold. I urge you to talk to your prescribing Dr and don't self medicate with this drug.If you can clarify the problems, perhaps we can help more.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hello when will my dizziness stop from takeing bupropion? I started takeing it 4 days ago... Thanks?
Posted 20 Sep 2010 • 1 answer
Posted 22 Oct 2010 • 2 answers
Posted 28 Apr 2012 • 3 answers
Posted 3 Nov 2015 • 2 answers
Posted 25 Jan 2016 • 2 answers